# SDR FDEA200905261797

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53970709202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON CORNER FITTING C 56 LT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
